advertisement
Question
Posted by: kgomotso | 2010/01/25

morning after

i hv taken emergecy pill after 8 day i saw periods light for only 1 day doens it mean i am pregnant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

There can be some bleeding after taking the tablets. Usually they should be taken imediately the day after. I would suggest a followup preganancy test and consult your GP or community clinic.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Sexologist | 2010/01/31

There can be some bleeding after taking the tablets. Usually they should be taken imediately the day after. I would suggest a followup preganancy test and consult your GP or community clinic.

Reply to Sexologist
Posted by: Anonymous | 2010/01/28

Sorry girl unfortunately u' re pregnant. the same thing happened to me. but be strong girl

Reply to Anonymous
Posted by: Botha | 2010/01/25

Use a fcuken condom, pregnency is not da the killer HIV/AIDS is.

Reply to Botha
Posted by: Botha | 2010/01/25

Use a fcuken condom, pregnency is not da the killer HIV/AIDS is.

Reply to Botha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement